# SDR DALA12009053271

- Difficulty date: September 30, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 34,205 hours, 15,294 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS, FOUND AFT UTILITY Y765 HAS CORROSION AROUND HARD POINT MOUNT HOLE ABOVE FR66.  REMOVED CORROSION IAW SRM 51-74-00 FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15 FIG 1.  REPLACED FLOORBEAM IAW SRM 51-42-11.
